Lopid and Lipitor
Feb 2, 2005
Hello Dr. I have been on Lopid for many years and now my doctor has given me lipitor to take as well. Are these ok to take together? Just wondering because they seem like they would cancel each other out.
Response from Dr. Henry
Those drugs actually work well together though there is a modest increase rate of toxicity that needs to be watched for (muscle irritation). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Bleeding During A Pap Smear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.